Welcome

Journal of Research in Applied Mathematics (JRAM) is an international peer-reviewed online & print Open access journal published Monthly . It publishes the results of original research in the field of Mathematics.
The Journal publishes papers of the highest scientific merit and widest possible scope work in all areas related to Mathematics. The Journal welcome review articles, leading Mathematics articles, technical notes, case reports and others.
We accept for publication manuscripts that were not published earlier in any form.



 

 

Volume 2 ~ Issue 12



Volume 2 ~ Issue 12 (September 2016)

# Article Title
1 Stability Analysis of Three Different fish Harvesting Models
Authors: Ranu Paul
Full PDF
2 A Characterization of theZero-One inflated Binomial Distribution
Authors: Rafid Saeed Abdulrazak Alshkaki
Full PDF